Numerical methods and programming
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Num. Meth. Prog.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Num. Meth. Prog., 2016, Volume 17, Issue 4, Pages 500–522 (Mi vmp855)  

This article is cited in 2 scientific papers (total in 2 papers)

A fast nonlocal algorithm for solving Neumann-Dirichlet boundary value problems with error control

B. V. Semisalov

Novosibirsk State University

Abstract: A method for searching numerical solutions to Neumann-Dirichlet boundary value problems for differential equations of elliptic type is proposed. This method allows reaching a desired accuracy with low consumption of memory and computer time. The method adapts the properties of best polynomial approximations for construction of algorithms without saturation on the basis of nonlocal Chebyshev approximations. A new approach to the approximation of differential operators and to solving the resulting problems of linear algebra is also proposed. Estimates of numerical errors are given. A high convergence rate of the proposed method is substantiated theoretically and is shown numerically in the case of problems with $C^r$-smooth and $C^{\infty}$-smooth solutions. Expressions for arrays approximating the differential operators in problems with various types of boundary conditions are obtained. These expressions allow the reader to quickly implement the method “from scratch”.

Keywords: boundary value problem, fast algorithm, estimation of error, collocation method, relaxation method, nonlocal algorithm without saturation.

Full text: PDF file (1086 kB)
UDC: 519.632.4+519.653
Received: 21.10.2016

Citation: B. V. Semisalov, “A fast nonlocal algorithm for solving Neumann-Dirichlet boundary value problems with error control”, Num. Meth. Prog., 17:4 (2016), 500–522

Citation in format AMSBIB
\Bibitem{Sem16}
\by B.~V.~Semisalov
\paper A fast nonlocal algorithm for solving Neumann-Dirichlet boundary value problems with error control
\jour Num. Meth. Prog.
\yr 2016
\vol 17
\issue 4
\pages 500--522
\mathnet{http://mi.mathnet.ru/vmp855}


Linking options:
  • http://mi.mathnet.ru/eng/vmp855
  • http://mi.mathnet.ru/eng/vmp/v17/i4/p500

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Blokhin, E. A. Kruglova, B. V. Semisalov, “Steady-state flow of an incompressible viscoelastic polymer fluid between two coaxial cylinders”, Comput. Math. Math. Phys., 57:7 (2017), 1181–1193  mathnet  crossref  crossref  isi  elib
    2. A. M. Blokhin, B. V. Semisalov, “Simulation of the stationary nonisothermal MHD flows of polymeric fluids in channels with interior heating elements”, J. Appl. Industr. Math., 14:2 (2020), 222–241  mathnet  crossref  crossref  elib
  • Numerical methods and programming
    Number of views:
    This page:294
    Full text:187

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022